# SDR ASAA2014092509226

- Difficulty date: September 25, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 22,136 hours, 6,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156322
- Condition: Dirty
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING CLIMBOUT PASSING 18,000FT. RESET OK.  ACFT GROUNDED. ACCOMPLISHED PACK\ZONE TEMP CONTROLLER BITE PROCEDURE REF AMM 21-62, TASK 801.  NO FAULTS SOUND.  ACCOMPLISHED FIM 21-53-806, NO DEFECTS FOUND.    ACCOMPLISHED RT HEAT EXCHANGER CLEANING REF T/C 78121000 OK FOR CONTINUED SERVICE.
